Show simple item record

dc.contributor.authorKalina, Martin
dc.contributor.authorNásásiová, Oľga
dc.identifier.citationAdvances in electrical and electronic engineering. 2004, vol. 3, no. 1, p. 31-33.en
dc.description.abstractIn recent years many papers have been written generalizing some theorems, known from the Kolmogorovian probability theory, to MV-algebras. To achieve such results, so-called product MV-algebras were introduced and, using the product, the joint probability distribution was defined. In this paper we present an approach how to define the joint distributions on MV-algebras which are not necessarily closed under product. First we construct conditional measures on a given MV-algebra. And using these conditional measures we define the joint probability distributions.en
dc.format.extent126053 bytescs
dc.publisherŽilinská univerzita v Žiline. Elektrotechnická fakultaen
dc.relation.ispartofseriesAdvances in electrical and electronic engineeringen
dc.rightsCreative Commons Attribution 3.0 Unported (CC BY 3.0)en
dc.rights© Žilinská univerzita v Žiline. Elektrotechnická fakultaen
dc.titleConditional measures on MV-algebrasen

Files in this item

This item appears in the following Collection(s)

  • AEEE. 2004, vol. 3 [33]
  • OpenAIRE [2900]
    Kolekce určená pro sklízení infrastrukturou OpenAIRE; obsahuje otevřeně přístupné publikace, případně další publikace, které jsou výsledkem projektů rámcových programů Evropské komise (7. RP, H2020).

Show simple item record

Creative Commons Attribution 3.0 Unported (CC BY 3.0)
Except where otherwise noted, this item's license is described as Creative Commons Attribution 3.0 Unported (CC BY 3.0)